Parametric weighting functions

Diecidue, E., Schmidt, Ulrich and Zank, H. (2009) Parametric weighting functions Journal of Economic Theory, 144 (3). pp. 1102-1118.

[img] Text
1-s2.0-S0022053108001658-main.pdf - Published Version
Restricted to Registered users only

Download (182Kb)

Abstract

This paper provides preference foundations for parametric weighting functions under rank-dependent utility. This is achieved by decomposing the independence axiom of expected utility into separate meaningful properties. These conditions allow us to characterize rank-dependent utility with power and exponential weighting functions. Moreover, by allowing probabilistic risk attitudes to vary within the probability interval, a preference foundation for rank-dependent utility with parametric inverse-S shaped weighting function is obtained. (C) 2008 Elsevier Inc. All rights reserved.

Document Type: Article
Keywords: comonotonic independenceprobability weighting function; preference foundation; rank-dependent utility; cumulative prospect-theory; rank-dependent utility; expected utility; risk-aversion; decision weights; marginal utility free elicitation; probability; uncertainty choice;
Research affiliation: Kiel University
OceanRep > The Future Ocean - Cluster of Excellence
Refereed: Yes
ISSN: 0022-0531
Projects: Future Ocean
Date Deposited: 11 Feb 2011 12:15
Last Modified: 04 Jul 2017 10:01
URI: http://eprints.uni-kiel.de/id/eprint/9344

Actions (login required)

View Item View Item

Document Downloads

More statistics for this item...